# SDR SWI2023F00492

- Difficulty date: September 28, 2023
- Submitted: November 20, 2023
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 40,786 hours, 36,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR SILL FUSELAGE SIDE HAS CORROSION   (C-CHECK RO 11/21/2023)   REMOVED AND INSTALLED NEW SERVICE DOOR SILL BETWEEN FS 310.00 AND FS 349.00 PER CRJ 200 SRM 51-42-06, CRJ-200-SRM51-42-21 AND DWG # 601R38303 REV AR , COMPLIED WITH 51-900-1003-SKY AND PRESSURE CHECK GOOD. SEE CONTINUATION CARD FOR DETAILS
